Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FromScarredtoFree

Scars disappearing on accutane?

Recommended Posts

I recently started an accutane about 2 weeks ago and I'm beginning to notice that my scarring is disappearing.  I had shallow boxcar and rolling scars all over my cheeks and even when I look at myself in the harshest lighting I can't find them anymore.  Am I going crazy or is this a miracle?  Could the fact that I had fillers done two months ago and now my skin is thinner have something to do with it?

I'm just curious as to why that is because it seems like the overwhelming consensus is that accutane makes scars worse.

I'm attaching two pictures for reference.  The first photo was taking about a year ago in what I think is forgiving lighting.  The second photo is me trying to make my scarring as bad as possible under fluorescent lighting.  Also   most the red marks in the second photo are active acne not scars

IMG_2351.thumb.PNG.d543ab49d48f7f925c67bc9db562ab25.PNGIMG_2350.thumb.PNG.987e492c1f5d08ca73d601a7be591f31.PNG

Edited by FromScarredtoFree

Share this post


Link to post
Share on other sites
@FromScarredtoFree

No your not going crazy, Accutane causes the body to go through a period of healing. Excess vitamin A makes quicker cell turnover and depletion of sebum. Many do not find the full effects of tane until 6 months to a year after Tane. Filler also causes college to be built and water to plum up the filler. Volume hides scars. Please give it some time to see the full effects. Accutane can make scars worse through volume depletion or skin thinning, you just added volume - filler. The body was stimulated to heal itself, give it time to see the full results. The body is extremely slow to heal.

Looking good, you could do a few glycolic peels if you wished but your scars look much better. 

Thank you for the kind understanding and patience, due to Dr Lim's endorsement of this forum we have massive new traffic, it may take me 24-hrs to get back to you.

BA
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×